# SDR XNOA1174

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 36,423 hours, 30,142 cycles
- System (JASC): 7603 · Power Lever
- Part: Track
- Condition: Obstructed
- Location: Nr 1 Throttle
- Stage of operation: CL
- How discovered: C
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

NR 1 THROTTLE WILL NOT ADVANCE PAST 35.  FOUND METAL DEBRIS ON NR 1 ENGINE THROTTLE TRACK.  REMOVED (FOD) & ADVANCED THROTTLE SEVERAL TIMES WITH NO FURTHER DEFECTS.  AIRCRAFT OKAY FOR SERVICE IAW A-300 AMM 76-11-00.
